# SDR DALA2015011100252

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LT WING INBD FWD FLAP BOTTOM SIDE 90'' OTBD FROM ACFT FUSELAGE + 8'' UP FROM FLAP T/E, HAS DENT IN SURFACE AREA.  FOUND DENT IS OUT OF LIMITS IAW SRM.  REMOVED DAMAGE AND FABRICATED REPAIR REF SRM.
